Search
Search In The Title of Article(s)


free counters
Free counters
Call for Papers
We would like to invite you to submit manuscripts of your original works, for publication in Mathematical Sciences & Applications E-Notes (MSAEN).

Aims and Scope
Mathematical Sciences and Applications E-Notes (MSAEN) is a fully-refereed electronic journal. Journal is devoted to the high quality publication of current research developments in the fields of mathematics.

The journal is published twice a year.

It is our pleasure to inform you that we have launched the second issue of Mathematical Sciences and Applications E-Notes (MSAEN) Vol. 5 No. 2 (2017).

MSAEN is indexed in:

Mathematical Reviews
MathSciNet
Zentralblatt MATH Database






Please, it is recommendable to use the following abbreviation Math.Sci. Appl. E-Notes when you cite "Mathematical Sciences and Applications E-Notes". Thank You.



  •     E-mail address: msaenotes@gmail.com
  •  
      Articles In New Issue
    Exponential Operators For Generalized Lamb–Bateman Singular Integral Equations
    Author(s) : Arman Aghili
    Volume 5  No. 2 (2017)
     View PDF Article (90 KB)
    On Lightlike Hypersurfaces of An Indefinite f-Kenmotsu Space Form
    Author(s) : Yavuz Selim Balkan
    Volume 5  No. 2 (2017)
     View PDF Article (217 KB)
    Soft A-sets and Soft B-sets in Soft Topological Spaces
    Author(s) : Naime Tozlu, Şaziye  Yüksel
    Volume 5  No. 2 (2017)
     View PDF Article (79 KB)
    Generalized Similar Frenet Curves
    Author(s) : Fatma Ateş, Seher  Kaya, Yusuf  Yaylı, F. Nejat  Ekmekci
    Volume 5  No. 2 (2017)
     View PDF Article (277 KB)
    Best proximity points for semi-cyclic contraction pairs in regular cone metric spaces
    Author(s) : M. Ahmadi Baseri, H.  Mazaheri
    Volume 5  No. 2 (2017)
     View PDF Article (223 KB)
    Exponentials of Sums of Operators in a Banach Space
    Author(s) : Michael Gil’
    Volume 5  No. 2 (2017)
     View PDF Article (208 KB)
    Strict Coincidence and Common Strict Fixed Point of Hybrid Pairs of Self-mappings with Application
    Author(s) : Anita Tomar, Shivangi  Upadhyay, Ritu  Sharma
    Volume 5  No. 2 (2017)
     View PDF Article (216 KB)
    Extensions of Morphic Quasi-morphic and Centrally Morphic Rings
    Author(s) : Serap Şahinkaya
    Volume 5  No. 2 (2017)
     View PDF Article (268 KB)
    On Self-Dual Z2Z2[u]-linear Codes
    Author(s) : İsmail Aydogdu, Abidin  Kaya
    Volume 5  No. 2 (2017)
     View PDF Article (291 KB)
    W-Curves in Lorentz-Minkowski Space
    Author(s) : Emre Öztürk, Yusuf Yaylı
    Volume 5  No. 2 (2017)
     View PDF Article (296 KB)
    Some Special Associated Curves of Non-degenerate Curve in Anti de Sitter 3-Space
    Author(s) : Mahmut Mak, Hasan Altınbaş
    Volume 5  No. 2 (2017)
     View PDF Article (467 KB)